# SDR AALA202002049008

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 24,088 hours, 2,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 119274
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS WERE FLASHING ON AND OFF IN FLIGHT, LAST 6 ROWS ON THE RIGHT SIDE. MAINTENANCE REPLACED M33409 BATTERY PACK PER AMM 33-51-06.
